Many drugs and drug combinations can cause memory and cognition issues.
The short list, according to AARP,
1. Antianxiety drugs (Benzodiazepines)
2. Cholesterol-lowering drugs (Statins)
3. Antiseizure drugs
4. Antidepressant drugs (Tricyclic antidepressants)
5. Narcotic painkillers
6. Parkinson's drugs (Dopamine agonists)
7. Hypertension drugs (Beta-blockers)
8. Sleeping aids (Nonbenzodiazepine sedative-hypnotics)
9. Incontinence drugs (Anticholinergics)
10. Antihistamines (First-generation)
Coumadin/warfarin, doesn't list memory loss as a side effect.
I suppose that most people on warfarin are also on other meds.
Personally, when I started feeling 'foggy', my doctor took me off of 20mg Simvastatin, and replaced it with 5mg Rosuvastatin. It wasn't until my head cleared that I realized I probably shouldn't have been driving.
I'm sure this is more of an answer than you were looking for, but maybe it will be helpful to you, or to someone else.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 1 answer
Posted 18 Oct 2010 • 10 answers
Has anyone experienced memory loss due to failure to use a c-pap machine for a couple of nights in a
Posted 14 Oct 2011 • 2 answers
Posted 30 Sep 2013 • 1 answer
Posted 6 Jan 2016 • 1 answer